# SDR 200712042

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 4,382 hours, 2,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0616
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 4,398 hours, 2,435 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED EMERGENCY EVACUATION SLIDE SYSTEM OPERATIONAL CHECK OF THE L1 DOOR AND SLIDE THE OPERATIONAL CHECK FAILED.  THE AIRCRAFT DOOR OPERATED NORMALLY BUT THE SLIDE PARTIALLY DEPLOYED IN A BALL SHAPE AND REMAINED IN THAT SHAPE.
